# SDR REXA2021110400922

- Difficulty date: October 11, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH SIDE SEAT TRACK FS 744- FS 761 SEGMENT IS CORRODED.
"	"REMOVED/REINSTALLED FASTENERS ON INSTECOSTALS FOR ACCESS           
REMOVED/REPLACED SEAT TRACK IAW SRM 51-42-06-001-001-A01, 51-42-13-
001-001-A01, 51-42-21-001-001-A01 AND AMM 53-00-49-000/400-801-A19.
WVAC EMP #6027                                                     
"
